# SDR SWAA2022091344229

- Difficulty date: August 20, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 32,311 hours, 14,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OB AFT FLAP HAS LARGE AREA OF DELAMINATION ON LOWER SKIN IB END. / [01] REMOVED LEFT OUTBD AFT FLAP TO F.O.M;[02] INSTALLED LH TRAILING EDGE OUTBD AFT FLAP IAW AMM 27-51-22;[03] INSPECTED C/A 2. LH TRAILING EDGE OUTBD AFT FLAP IAW AMM 27-51-22;[04] REMOVED AND REPLACED L/H O/B AFT FLAP AS REQUIRED I.A.W. M/M 27-51-22. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.;[05] INSPECTED C/A 4. REMOVED AND REPLACED L/H O/B AFT FLAP AS REQUIRED I.A.W. M/M 27-51-22. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED
